Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Doklady Akademii Nauk, 2009, Volume 429, Number 3, Pages 312–316 (Mi dan21317)  

This article is cited in 20 scientific papers (total in 20 papers)

On the accuracy of the Gaussian approximation

I. S. Tyurin
Citations (20)
English version:
Doklady Mathematics, 2009, Volume 80, Issue 3, Pages 840–843
DOI: https://doi.org/10.1134/S1064562409060155
Bibliographic databases:
Language: Russian
Linking options:
  • https://www.mathnet.ru/eng/dan21317
  • This publication is cited in the following 20 articles:
    1. Dakota Roberson, S. Huzurbazar, “A saddlepoint approximation for the smoothed periodogram”, Signal Processing, 230 (2025), 109758  crossref
    2. N. A. Slepov, “Convergence rate of random geometric sum distributions to the Laplace law”, Theory Probab. Appl., 66:1 (2021), 121–141  mathnet  crossref  crossref  mathscinet  zmath
    3. I. G. Shevtsova, “Convergence rate estimates in the global CLT for compound mixed Poisson distributions”, Theory Probab. Appl., 63:1 (2018), 72–93  mathnet  crossref  crossref  isi  elib
    4. Simon Širca, Martin Horvat, Graduate Texts in Physics, Computational Methods in Physics, 2018, 325  crossref
    5. I. G. Shevtsova, “A moment inequality with application to convergence rate estimates in the global CLT for Poisson-binomial random sums”, Theory Probab. Appl., 62:2 (2018), 278–294  mathnet  crossref  crossref  mathscinet  isi  elib
    6. Irina Shevtsova, Inequalities and Extremal Problems in Probability and Statistics, 2017, 47  crossref
    7. L. Mattner, I. G. Shevtsova, “An optimal Berry-Esseen type inequality for expectations of smooth functions”, Dokl. Math., 95:3 (2017), 250  crossref
    8. Simon Širca, Graduate Texts in Physics, Probability for Physicists, 2016, 143  crossref
    9. Angelo Gifuni, Antonio Sorrentino, Giuseppe Ferrara, Maurizio Migliaccio, “An Estimate of the Probability Density Function of the Sum of a Random Number N of Independent Random Variables”, Journal of Computational Engineering, 2015 (2015), 1  crossref
    10. Irina Shevtsova, “On the accuracy of the approximation of the complex exponent by the first terms of its Taylor expansion with applications”, Journal of Mathematical Analysis and Applications, 418:1 (2014), 185  crossref
    11. Xiao-Li Hu, “What Is the Difference between Gamma and Gaussian Distributions?”, AM, 04:02 (2013), 285  crossref
    12. I. G. Shevtsova, “A square bias transformation of probability distributions: Some properties and applications”, Dokl. Math., 88:1 (2013), 388  crossref
    13. I. S. Tyurin, “A closeness estimate for probability distribution and its zero bias transformation”, Moscow University Mathematics Bulletin, 67:4 (2012), 178–181  mathnet  crossref  mathscinet
    14. Jonas Kazys Sunklodas, “Some estimates of normal approximation for the distribution of a sum of a random number of independent random variables”, Lith Math J, 52:3 (2012), 326  crossref
    15. Victor Korolev, Irina Shevtsova, “An improvement of the Berry–Esseen inequality with applications to Poisson and mixed Poisson random sums”, Scandinavian Actuarial Journal, 2012:2 (2012), 81  crossref
    16. Simon Širca, Martin Horvat, Graduate Texts in Physics, Computational Methods for Physicists, 2012, 277  crossref
    17. I. S. Tyurin, “An improvement of the residual in the Lyapunov theorem”, Theory Probab. Appl., 56:4 (2011), 693–696  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    18. I. S. Tyurin, “Refinement of the upper bounds of the constants in Lyapunov's theorem”, Russian Math. Surveys, 65:3 (2010), 586–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    19. V. Yu. Korolev, I. G. Shevtsova, “A new moment estimate of the convergence rate in the Lyapunov theorem”, Theory Probab. Appl., 55:3 (2011), 505–509  mathnet  crossref  crossref  mathscinet  isi
    20. I. G. Shevtsova, “An improvement of convergence rate estimates in the Lyapunov theorem”, Dokl. Math., 82:3 (2010), 862  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:102
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025